# SDR SWAA2024061802871

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N8710M
- Make and model: Boeing 737-8
- Aircraft serial: 42567
- Aircraft time: 14,639 hours, 6,985 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE PRESSURE LOW<[01] R&R FWD SERVICE DOOR SLIDE PER 825-PRD-01-01-FS
